A result on Hamiltonian line graphs involving restrictions on induced subgraphs

H.J. Veldman

Research output: Contribution to journalArticleAcademic

14 Citations (Scopus)
179 Downloads (Pure)

Abstract

It is shown that the existence of a Hamilton cycle in the line graph of a graph G can be ensured by imposing certain restrictions on certain induced subgraphs of G. Thereby a number of known results on hamiltonian line graphs are improved, including the earliest results in terms of vertex degrees. One particular consequence is that every graph of diameter 2 and order at least 4 has a hamiltonian line graph.
Original languageUndefined
Pages (from-to)413-420
JournalJournal of graph theory
Volume12
Issue number3
DOIs
Publication statusPublished - 1988

Keywords

  • IR-70847

Cite this